It is what it is. I’m becoming accustomed to it. I don’t miss Rebif at all. I’m hoping this latest exacerbation is calming down, though. My vision has been affected more, lately, and it’s making everything in life difficult.
Side effects? Digestive, primarily. Some of the flushing in my face and upper torso. Headaches. Is it as unpleasant as Rebif? Uh, no. Not even close.
(I also reflexively want to add an “h” to Tecfidera when I type it…..
I cease to be amazed at how much cruft is around. Everywhere. But especially in IT. Why does some of this cruft persist? Two reasons.
1. People are used to it, and demand that it continue in perpetuity, and;
2. Nobody knows exactly what it is that the technology does.
Digging to the bottom of number two fixes the utility question. Whether or not there’s a fix for the ubiquity question, I don’t know. There’ve been baby steps in the right direcion, but the young people responsible for those baby steps have been pushed aside. The grayhairs waint things to stay exactly as they were, and they’re the ones making the decisions. So just replacing the functionality isn’t enough to make the argument for change…..